Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Segal, Graeme
The representation-ring of a compact Lie group. Publications Mathématiques de l'IHÉS, 34 (1968), p. 113-128
Full text djvu | pdf | Reviews MR 40 #1529 | Zbl 0209.06203 | 2 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1968__34__113_0

Bibliography

[1] M. F. ATIYAH, Characters and cohomology of finite groups, Publ. Math. Inst. des Hautes Études Sci. (Paris), 9 (1961), 23-64.
Numdam |  MR 26 #6228 |  Zbl 0107.02303
[2] M. F. ATIYAH and R. BOTT, Notes on the Lefschetz fixed-point theorem for elliptic complexes, mimeographed, Harvard, 1964.  Zbl 0161.43101
[3] M. F. ATIYAH, R. BOTT and A. SHAPIRO, Clifford modules, Topology, 3 (Suppl. 1) (1964), 3-38.  MR 29 #5250 |  Zbl 0146.19001
[4] M. F. ATIYAH and F. HIRZEBRUCH, Vector bundles and homogeneous spaces, Differential geometry, Proc. of Symp. in Pure Math., 3 (1961), Amer. Math. Soc., 7-38.  MR 25 #2617 |  Zbl 0108.17705
[5] R. BOTT, Homogeneous vector bundles, Ann. of Math., 66 (1957), 203-248.  MR 19,681d |  Zbl 0094.35701
[6] R. BOTT, The index theorem for homogeneous differential operators, in S. S. CAIRNS (éd.), Differential and combinatorial topology, a symposium in honor of Marston Morse, Princeton, 1965.  MR 31 #6246 |  Zbl 0173.26001
[7] N. BOURBAKI, Algèbre commutative, chap. 5-6, Paris, Hermann, 1964.
[8] R. BRAUER and J. TATE, On the characters of finite groups, Ann. of Math., 62 (1955), 1-7.  MR 16,1087c |  Zbl 0065.01401
[9] C. CHEVALLEY, Theory of Lie groups, Princeton, 1946.  Zbl 0063.00842
[10] Séminaire C. Chevalley I, Classification des groupes de Lie algébriques, Paris, 1956-1958.
Numdam |  Zbl 0092.26301
[11] A. GROTHENDIECK, Éléments de géométrie algébrique, Publ. Math. Inst. des Hautes études Sci. (Paris), 4 (1960).
Numdam |  Zbl 0118.36206
[12] G. D. MOSTOW, Cohomology of topological groups and solvmanifolds, Ann. of Math., 73 (1961), 20-48.  MR 23 #A2484 |  Zbl 0103.26501
[13] Séminaire Sophus Lie, I, Paris, 1954-1955.
Numdam
[14] P. ROQUETTE, Arithmetische Untersuchung des Charakterringes einer endlichen Gruppe, Crelle's J., 190 (1952), 148-168.  MR 14,844b |  Zbl 0048.01902
[15] J. de SIEBENTHAL, Sur les groupes de Lie compacts non connexes, Comm. Math. Helv., 31 (1956), 41-89.  MR 20 #926 |  Zbl 0075.01602
Copyright Cellule MathDoc 2014 | Credit | Site Map